# SDR V0XD201411090223

- Difficulty date: November 9, 2014
- Submitted: November 9, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 24,415 hours, 16,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IN MAIN AVIONICS BAY CORRODED AT FS APPROX 345.  CUT & REMOVED DAMAGED SECTION FROM FS 333 TO 364.  CUT & INSTALLED NEW STRINGER SECTION PN SH670-31372-4 WITH FABRICATED SPLICE & SHIM IAW REO 670-53-21-1139 DATED 05 NOV 2014.  WO 80255 WC 1071.
